Abstract and Applied Analysis
Volume 2012 (2012), Article ID 518734, 9 pages
http://dx.doi.org/10.1155/2012/518734
Research Article

A Generalization of Ćirić Quasicontractions

1Department of Mathematics, Atilim University, ─░ncek, 06836 Ankara, Turkey
2Department of Mathematics, Vinh University, 182 Le Duan, Vinh City, Vietnam

Received 26 October 2011; Accepted 4 December 2011

Academic Editor: Simeon Reich

Copyright © 2012 Erdal Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We proved a fixed point theorem for a class of maps that satisfy Ćirić's contractive condition dependent on another function. We presented an example to show that our result is a real generalization.